Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. K. Tsikk
Title: Multidimensional residues and their applications
Additional book information: American Mathematical Society, Providence, RI, 1992, x+187 pp., US$119.00. ISBN 0-8218-4560-8.

Review Information:

Reviewer: Phillip A. Griffiths
Journal: Bull. Amer. Math. Soc. 30 (1994), 309-311
American Mathematical Society